Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Gewher

Yeouch! Is the moisturizer supposed to hurt?

Recommended Posts

I've been on the regimen for close to 3 weeks now, and have been seeing some improvement... but when I switched to Dan's products, my skin became more itchy and flaky, so I tried to put lots of moisturizer on. But hot DANG! It hurts like heck! Other moisturizers seem fine other than not moisturizing quite enough, but Dan's kills me, I can't get to sleep it stings so much! I've discontinued use of it as of tonight, should I stop using it altogether and use other moisturizers?

Share this post


Link to post
Share on other sites

Hmmmm...

the moisturizer does sting sometimes but not that much. maybe your using to much bp right now and need to wait a little longer to use the full amount.

Share this post


Link to post
Share on other sites

I had this problem and what helped me was increasing the time between mosturizing and putting

on BP. I wait about 20 mins rather than the 10-15 mins and now it doesnt burn.

Share this post


Link to post
Share on other sites

From the FAQs:

Q: When I apply the moisturizer it burns/stings. What should I do?

A: Some people may experience light burning or stinging when they are new to the Regimen. The skin may be sensitive from the benzoyl peroxide and this may cause an uncomfortable sensation when the moisturizer is applied. This usually goes away within a week or so as the skin adjusts to the new products. If it doesn't, you may want to try a different moisturizer. See our recommended products page. Also, be sure you did not start out with one of the AHA moisturizers. If you are going to use one of them, it's usually best to wait at least a month before doing so. The glycolic acid and lactic acid in them may create a brief sting or burning sensation to the skin.

Share this post


Link to post
Share on other sites

Listen to sprongly.

I had the exact same problem. Waiting 15-20 minutes helped me too, but it's also part of the "hardening effect" for some people. It's been 3 weeks, and the stinging is nearly gone for me.

Share this post


Link to post
Share on other sites

I have this problem as well! It's not just with Dan's moisturizer though but any moisturizer. My skin feels fine after I apply BP and let it dry and then as soon as I apply moisturizer on top my face becomes red and irritated and it lasts a day or two.

Should I just avoid putting anything on top of the BP? Does anyone else have this problem?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×